A Caltech Library Service

Approach to equilibrium for a forced Burgers equation

Kirsch, Werner and Simon, Barry (2001) Approach to equilibrium for a forced Burgers equation. Journal of Evolution Equations, 1 (4). pp. 411-419. ISSN 1424-3199. doi:10.1007/PL00001380.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We show that approach to equilibrium in certain forced Burgers equations is implied by a decay estimate on a suitable intrinsic semigroup estimate, and we verify this estimate in a variety of cases including a periodic force.

Item Type:Article
Related URLs:
URLURL TypeDescription Paper ReadCube access
Simon, Barry0000-0003-2561-8539
Additional Information:© 2001 Birkhäuser Verlag Basel. Received February 26, 2001; accepted April 9, 2001. Supported in part by NSF Grant No. DMS-9707661.
Funding AgencyGrant Number
Issue or Number:4
Record Number:CaltechAUTHORS:20170515-105645659
Persistent URL:
Official Citation:Kirsch, W. & Simon, B. J.evol.equ. (2001) 1: 411. doi:10.1007/PL00001380
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:77448
Deposited By: Tony Diaz
Deposited On:16 May 2017 03:25
Last Modified:15 Nov 2021 17:31

Repository Staff Only: item control page